MathSciNet Relay Station
MathSciNet bibliographic data
MR2263517 (2007e:35242) 35Q53 (76B15 76E99)
Lenbury, Yongwimon; Rattanakul, C.; Li, Dening Stability of solution of Kuramoto-Sivashinsky-Korteweg-de Vries system. Comput. Math. Appl. 52 (2006), no. 3-4, 497–508.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement